# SDR AALA201703299023

- Difficulty date: March 25, 2017
- Submitted: March 30, 2017
- Operation: Air carrier
- Aircraft: N990AN
- Make and model: Boeing 737823
- Aircraft serial: 29563
- Aircraft time: 24,935 hours, 9,645 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT RT INBD FLASHLIGHT BELOW FLIGHT ATTENDANT SEAT, PUSH TO TEST LED INDICATOR IS BLINKING RED. REPLACED BATTERY IN AFT RT INBD FLASHLIGHT BELOW FLIGHT ATTENDANT SEAT IAW AMM 25-64-00. THE AIRCRAFT WAS NOT GROUNDED.
